MathSciNet Relay Station
MathSciNet bibliographic data
MR369288 10H15 (10L10)
Erdős, P.; Graham, R. L.; Ruzsa, I. Z.; Straus, E. G. On the prime factors of $(\sp{2n}\sb{n})$. Collection of articles dedicated to Derrick Henry Lehmer on the occasion of his seventieth birthday. Math. Comp. 29 (1975), 83–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement